# SDR 98ZZZX2885

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PR
- Make and model: Bell 407
- Aircraft serial: 53232
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Boot
- Part number: 406312106101
- Condition: Leaking
- Location: Tail Rotor
- Part time: 189 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOLE IN BOOT ALLOWING OIL AND GREASE TO FLOW OUT.  SEALS 2 EACH B56-40-2 AND ONE EACH 26001-7023 WERE REPLACED DUE TO LEAKING.
